# SDR ASOA201001025

- Difficulty date: July 21, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N682BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7691
- Aircraft time: 15,628 hours, 13,983 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 202 BULKHEAD IS CRACKED AT THE PARKING BRAKE FEED THRU HOLE AT 9:00.  CUTOUT DAMAGE AND FABRICATED DOUBLER IAW REO 601R-53-11-563 STEP 1,2 & 5.   C/W STEP 3 OF REO 601R-53-11-563.  PERFORMED EDDY CURRENT OF FS 202.73 BULKHEAD CUTLINE IAW NDTM 51-20-06.   NO INDICATIONS NOTED AT THIS TIME.   TOUCHED UP EDGE OF TRIM LINE (STEP 4) AND C/W STEP 6 OF REO 601R-53-11-563.  C/W WITH STEPS 7-10 OF REO 601R-53-11-563.  C/W EC/TC REO 601R-53-11-563 & REO 601R-53-11-563 REV -- DATED 8/20/09 .
